# SDR IPXA2021081472728

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 103,124 hours, 19,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A"LEVEL 1 EMER LT BAT 1 LO" LEVEL 1 ALERT WHEN EMER LT TEST PERFORMED. INTERMITTENTLY.R/R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-400-802/000-802. NO HELP. R/R MSC IAW AMM 31-42-01-000-802/400-802. OPS TEST OF MSC TEST OK IAW AMM 31-42-01-741-801. OPS TEST EMER BATT SYS IAW AMM 33-52-01. THIS CLEARS M751482.
